# SDR 06FDEA02982

- Difficulty date: August 14, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 38,405 hours, 8,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - STA XOS 701 FIXED LEADING EDGE SKIN INTERNAL BEADED DOUBLER   FOUND CRACKED.  COMPLIED WITH NR1-5730-103472, TITLE: WINGS, LEADING EDGE BEADED DOUBLER, PERMANENT REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
